Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 6, Pages 1186–1195 (Mi zvmmf8041)  

This article is cited in 1 scientific paper (total in 1 paper)

Differentiability of a maximin function. I

V. F. Dem'yanov

Leningrad

Full text: PDF file (839 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:6, 1–15

Bibliographic databases:

UDC: 519.3:51.62-50
Received: 04.05.1967
Revised: 09.08.1967

Citation: V. F. Dem'yanov, “Differentiability of a maximin function. I”, Zh. Vychisl. Mat. Mat. Fiz., 8:6 (1968), 1186–1195; U.S.S.R. Comput. Math. Math. Phys., 8:6 (1968), 1–15

Citation in format AMSBIB
\Bibitem{Dem68}
\by V.~F.~Dem'yanov
\paper Differentiability of a maximin function.~I
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 6
\pages 1186--1195
\mathnet{http://mi.mathnet.ru/zvmmf8041}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0239481}
\zmath{https://zbmath.org/?q=an:0169.51602}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 6
\pages 1--15
\crossref{https://doi.org/10.1016/0041-5553(68)90089-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8041
  • http://mi.mathnet.ru/eng/zvmmf/v8/i6/p1186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. F. Dem'yanov, V. N. Malozemov, “On the theory of non-linear minimax problems”, Russian Math. Surveys, 26:3 (1971), 57–115  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:188
    Full text:98
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021